# SDR QR9R2022113000001

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724369822
- Aircraft time: 2,168 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSTFLIGHT INSPECTION REVEALED CO-PILOTS SEAT HEADREST ASSEMBLY WAS BROKEN AT FORWARD LEFT AND RIGHT ATTACHMENT POINTS.
